# SDR IPXA2022020978799

- Difficulty date: January 29, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 78,180 hours, 15,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA717012
- Condition: None
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4AFT CARGO STEP-UP HAS A CRACK STIFFENER AT STA 1841 AND LONGERON 48R.REMOVED,FAB, REPLACED CRACK STIFFENER IAW DWG AGA7170 AND SRM 51-33-01 (MINOR)
